Berry-Esseen Type Bounds for Transformations of Chi-Squared Variables and Its Statistical Applications

by    Vladimir V. Ulyanov, Gerd Christoph, Yasunori Fujikoshi

Preprint series: 06-14, Preprints

The paper is published: Siberian Mathematical Journal, Vol. 47, No. 6, pp. 1154-1166, 2006

62H10 Distribution of statistics
62E20 Asymptotic distribution theory

Abstract: We get computable error bound of order $O(n^{-1})$ for
chi-squared with 1 degree of freedom approximation of
transformed chi-squared random variable with $n$ degrees of
freedom. The result is applied for likelihood ratio statistics
in multivariate case.

Keywords: Computable error bound, chi-squared approximation, likelihood ratio statistics, transformation of random variables

Upload: 2006-04-27-04-27

Update: 2006

The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.